# SDR SWAA2016042051111

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 35,337 hours, 16,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M10669 EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW DWG.
